# SDR AALA201706199062

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 96,336 hours, 15,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CEILING EMERGENCY EXIT LIGHTS FROM ROWS 13B TO 31B AND SEAT EMERGENCY ESCAPE PATH LIGHTS FROM SEATS 20B TO 24B ARE INOPERATIVE.  RESEATED LOOSE CONNECTOR D1088 AT M737 IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.
